Alert archive / Wisconsin / Gale Warnings in 2010
Gale Warning 8, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Sep 3, 2010, 3:55 AM CDT. It took effect at Sep 3, 2010, 1:00 PM CDT. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 3, 2010, 3:55 AM CDT (08:55 UTC)
- In effect from
- Sep 3, 2010, 1:00 PM CDT
- Expired
- Sep 4, 2010, 1:00 AM CDT
- In force
- 12 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
766 WHUS73 KMKX 030855 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 355 AM CDT FRI SEP 3 2010 ...STRONG WINDS AND BUILDING WAVES EXPECTED TODAY THROUGH SATURDAY... .LOW PRESSURE WILL INTENSIFY AS IT MOVES SLOWLY EASTWARD ACROSS THE NORTHERN GREAT LAKES. BRISK WEST WINDS WILL DEVELOP ACROSS THE NEARSHORE WATERS...AND CONTINUE THROUGH SATURDAY. THE WINDS WILL LIKELY GENERATE FREQUENT GUSTS TO 35 KNOT GALES THIS AFTERNOON AND EVENING. THE STRONG WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-031700- /O.EXT.KMKX.SC.Y.0054.000000T0000Z-100903T1800Z/ /O.UPG.KMKX.GL.A.0002.100903T2000Z-100904T1200Z/ /O.NEW.KMKX.GL.W.0008.100903T1800Z-100904T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 355 AM CDT FRI SEP 3 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... ...GALE WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON. THE GALE WATCH IS NO LONGER IN EFFECT. BRISK WEST WINDS WILL INCREASE TO 30 KNOTS BY AFTERNOON WITH FREQUENT GALE GUSTS TO 35 KNOTS ACROSS THE NEARSHORE WATERS...ESPECIALLY TOWARD THE OPEN WATERS. THE BRISK WINDS WILL VEER NORTHWEST ON SATURDAY...ALTHOUGH THE GALES SHOULD DIMINISH LATE TONIGHT. THE WINDS WILL BUILD WAVES TO 3 TO 5 FEET THIS AFTERNOON... WITH HIGHER WAVES TOWARD THE OPEN WATERS. THE WAVES WILL REMAIN HIGH THROUGH SATURDAY...ESPECIALLY TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HENTZ
3 follow-up statements
021 WHUS73 KMKX 031922 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 222 PM CDT FRI SEP 3 2010 ...STRONG WINDS AND BUILDING WAVES EXPECTED TODAY THROUGH SATURDAY... .LOW PRESSURE CONTINUES TO INTENSIFY AS IT MOVES SLOWLY EASTWARD ACROSS THE NORTHERN GREAT LAKES. BRISK WEST WINDS WILL CONTINUE ACROSS THE NEARSHORE WATERS...AND CONTINUE THROUGH SATURDAY. THE WINDS WILL LIKELY GENERATE FREQUENT GUSTS TO 35 KNOT GALES INTO THE EVENING. THE STRONG WINDS WILL GENERATE HIGH WAVES...ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-040330- /O.CON.KMKX.GL.W.0008.000000T0000Z-100904T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 222 PM CDT FRI SEP 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. BRISK WEST WINDS OF UP TO 30 KNOTS WILLHAVE FREQUENT GALE GUSTS TO 35 KNOTS ACROSS THE NEARSHORE WATERS... MAINLY TOWARD THE OPEN WATERS. THE BRISK WINDS WILL VEER NORTHWEST ON SATURDAY...ALTHOUGH THE GALES SHOULD DIMINISH LATE TONIGHT. WAVES OF 3 TO 5 FEET WILL LIKELY BE HEIGHER TOWARDS OPEN WATER. THE WAVES WILL REMAIN HIGH THROUGH SATURDAY...ESPECIALLY TOWARD THE OPEN WATERS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
314 WHUS73 KMKX 040218 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 918 PM CDT FRI SEP 3 2010 ...STRONG NORTHWEST WINDS GRADUALLY DIMINISHING... .STRONG LOW PRESSURE WILL CONTINUE TO MOVE EAST NORTHEAST...AWAY FROM THE AREA OVERNIGHT. BRISK WEST WINDS TO 35 KNOTS WILL GRADUALLY DIMINISH ACROSS THE NEARSHORE WATERS TONIGHT. LOOK FOR WINDS TO DIMINISH TO 15 TO 25 KNOTS THROUGH THE EARLY MORNING HOURS. THE STRONG WINDS WILL GENERATE HIGH WAVES... ESPECIALLY TOWARD THE OPEN WATERS. LMZ643>646-040600- /O.CON.KMKX.GL.W.0008.000000T0000Z-100904T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 918 PM CDT FRI SEP 3 2010 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY... A GALE WARNING REMAINS IN EFFECT UNTIL 1 AM CDT SATURDAY. BRISK WEST WINDS OF UP TO 25 KNOTS WILL HAVE FREQUENT GALE GUSTS TO 35 KNOTS ACROSS THE NEARSHORE WATERS... MAINLY TOWARD THE OPEN WATERS. THE BRISK WINDS WILL VEER NORTHWEST ON SATURDAY... ALTHOUGH THE GALES WILL DIMINISH LATE TONIGHT. WAVES OF 3 TO 6 FEET WILL BE HIGHER TOWARDS OPEN WATER. THE WAVES WILL REMAIN HIGH THROUGH SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
936 WHUS73 KMKX 040619 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 119 AM CDT SAT SEP 4 2010 ...WINDS HAVE EASED...BUT WILL REMAIN GUSTY TODAY... .WEST WINDS HAVE FALLEN BELOW GALE CRITERIA...BUT WILL REMAIN AT SMALL CRAFT ADVISORY LEVELS AS THEY VEER NORTHWEST WITH DEEP LOW PRESSURE SLOWLY MOVING NORTHEAST AND HIGH PRESSURE BUILDING IN FROM THE PLAINS. LMZ643>646-041430- /O.EXP.KMKX.GL.W.0008.000000T0000Z-100904T0600Z/ /O.NEW.KMKX.SC.Y.0055.100904T0619Z-100905T0000Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 119 AM CDT SAT SEP 4 2010 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CDT THIS EVENING. THE GALE WARNING IS NO LONGER IN EFFECT. BRISK WEST WINDS OF 15 TO 25 KNOTS WILL HAVE FREQUENT GUSTS UP TO 30 KNOTS ACROSS THE NEARSHORE WATERS THIS MORNING...MAINLY TOWARD THE OPEN WATERS. THE BRISK WINDS WILL VEER NORTHWEST AND SLOWLY DIMINISH DURING THE AFTERNOON. LOOK FOR WAVES OF 3 TO 6 FEET...WITH SLIGHTLY HIGHER WAVES TOWARDS OPEN WATER. THE WAVES WILL REMAIN HIGH THROUGH THE DAY...THEN SUBSIDE TO 2 TO 4 FEET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ REM
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 3, 3:39 AM CDT, 16 minutes earlier.
Area forecast discussion, Sep 3, 3:39 AM CDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
339 AM CDT FRI SEP 3 2010
TODAY AND TONIGHT...FORECAST CONFIDENCE...MEDIUM
COLDER AIR CURRENTLY WORKING INTO SOUTHERN WISCONSIN BEHIND FRONT
THAT PUSHED THROUGH LAST EVENING. UPPER WAVE WILL DROP THROUGH
TODAY...WITH COLDEST AIR ALOFT ARRIVING THIS AFTERNOON. WITH MODELS
SHOWING 850 MB TEMPS DROPPING TO AROUND 5C BY AFTERNOON...HIGHS WILL
STRUGGLE QUITE A BIT...ASIDE FROM EARLY TEMPERATURE RISES IN THE
SOUTHEAST WHERE MILDER AIR WILL LINGER LONGER. ADDITIONALLY...SHOULD
SEE QUITE A BIT OF CLOUDS AND EVENTUALLY SOME SHOWERS ACROSS MUCH OF
THE AREA...AS PASSING WAVE WILL PROVIDE SOME LIFT WITH STEEP LOW
LEVEL LAPSE RATES AS COLDER AIR MOVES OVERHEAD. KEPT ISOLATED
SHOWERS IN THE NORTH THIS MORNING TO ACCOUNT FOR A FEW SHOWERS
UPSTREAM. NOT REALLY EXPECTING SHOWERS TO GET GOING ACROSS THE AREA
UNTIL LATE MORNING AND INTO THE AFTERNOON AS COLDEST AIR MOVES
OVERHEAD...TIMED WELL WITH WHAT DAYTIME HEATING THERE WILL BE.
OTHER CONCERN TODAY WILL BE THE WINDS. DEEPENING SFC LOW PRESSURE
OVER LAKE SUPERIOR WILL PRODUCE A TIGHTENING PRESSURE GRADIENT
ACROSS THE FORECAST AREA THIS MORNING AND INTO THE AFTERNOON. MODEL
SOUNDINGS SHOW THE POSSIBILITY OF GUSTS TO 40 MPH WITH DECENT MIXING
THIS AFTERNOON...ESPECIALLY IN THE EAST. PROBLEM WILL BE HOW QUICK
THINGS CLOUD UP...AS EXPECTING MOSTLY CLOUDY CONDITIONS BY MID
AFTERNOON...IF NOT EARLIER. CLOUDINESS SHOULD HELP TO HOLD BACK
HIGHEST GUST POTENTIAL...WITH GUSTS TO 35 MPH MORE REASONABLE. WILL
FEEL QUITE A BIT LIKE FALL AS CLOUDS AND WINDS COMBINE WITH HIGH
TEMPS IN THE 60S.
WINDS SHOULD DIMINISH LATE AFTERNOON AND INTO THE EVENING AS LOW
CONTINUES TO SLIDE EAST AND DAYTIME HEATING IS LOST. SHOULD SEE
SHOWERS COME TO END AS WELL...SO KEPT EVENING FORECAST DRY. SHOULD
SEE LOWS IN THE 40S MOST PLACES. LEANED TOWARD THE MILDER NAM...AS
GFS SEEMS TO BE TOO LOW GIVEN DECENT PRESSURE GRADIENT SHOULD KEEP
WINDS FROM GETTING THAT LIGHT.
SATURDAY...FORECAST CONFIDENCE...HIGH
ANOTHER COOL DAY ON SATURDAY AS COLDER AIR ALOFT LINGERS. WILL STILL
BE BREEZY IN THE AFTERNOON...BUT OVERALL LIGHTER WINDS AND QUITE A
BIT MORE SUNSHINE SHOULD MAKE FOR A NICE DAY.
SUNDAY THROUGH TUESDAY...FORECAST CONFIDENCE...LOW TO MEDIUM
WINDS TURN SRLY ON SUNDAY AHEAD OF NEXT APPROACHING SYSTEM. NAM
SEEMS TO QUICK WITH WAA GIVEN OTHER MODELS...SO KEPT FORECAST DRY.
SHOULD SEE MORE CLOUDS AND A SLIGHT CHANCE FOR SHOWERS AND STORMS
SUNDAY NIGHT INTO MONDAY AS WAA KICKS INTO FULL GEAR. TEMPS WILL
WARM QUICKLY TO THE MID 70S BY SUNDAY...AND THEN THE LOWER 80S ON
LABOR DAY. KEPT A SLIGHT CHANCE FOR SHOWERS AND STORMS SOME PLACES
MONDAY...BUT MOST ACTIVITY SHOULD BE CONFINED TO THE NORTH AS WARM
FRONT CONTINUES TO LIFT NORTH.
WENT WITH SLIGHT CHANCE SHOWERS AND STORMS FOR TUESDAY AS COLD
FRONT APPROACHES. MILDER WEATHER WILL CONTINUE WITH UPPER 70S TO
LOWER 80S EXPECTED.
&&
.AVIATION...
CLEAR SLOT OCCURRING EARLY THIS MORNING BUT THEN EXPECT SOME MVFR
CIGS WITH APPROACHING STRATOCUMULUS SHIELD FROM THE NORTHWEST.
MVFR CIGS WOULD RISE TO 35 HNRD TO 5 THSD FT THIS AFTERNOON.
SUSTAINED WEST NORTHWEST WINDS TO 20 KNOTS...WITH GUSTS TO 30
KNOTS...ARE EXPECTED BY AFTERNOON...WITH GOOD MIXING OF LOW LEVEL
WINDS TO THE SURFACE.
A FEW AFTERNOON SHOWERS ARE POSSIBLE WITH NAM SOUNDINGS SHOWING
STEEP LAPSE RATES AND MOISTURE THROUGH 9 THSD FT...ESPECIALLY AS MID
LEVEL TROUGH AXIS MOVES THROUGH.
&&
.MARINE...
A TIGHT PRESSURE GRADIENT AND DOWNWARD MIXING OF 33 KNOT 1000 FOOT
WINDS TO THE SURFACE ARE EXPECTED LATER TODAY. THUS...FREQUENT WIND
GUSTS TO 30 KNOTS ARE EXPECTED ACROSS THE NEARSHORE WATERS DURING
MOST OF THIS PERIOD.
MODELS SHOW SOME POTENTIAL FOR 35 KNOT GUSTS MIXING DOWN TO THE
SURFACE THIS AFTERNOON AND NIGHT. GIVEN STRONG COLD AIR ADVECTION
AND WARM WATERS...IT WOULD BE POSSIBLE FOR 35 KNOT GALES TO MIX
DOWN. OCCASIONAL GUSTS TO GALES ARE EXPECTED ESPECIALLY TOWARD OPEN
WATERS.
WILL THEREFORE KEEP SMALL CRAFT ADVISORY GOING UNTIL 18Z THIS
AFTERNOON. THEN GALE WARNING TIL 06Z TONIGHT.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...SMALL CRAFT ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR
LMZ643>646.
GALE WARNING FROM 1 PM THIS AFTERNOON TO 1 AM CDT SATURDAY FOR
LMZ643>646.
&&
SHORT/LONG TERM...DDV/07
AVIATION/MARINE...HENTZ/06Hazardous weather outlook, Sep 2, 9:44 PM CDT, 6 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 944 PM CDT THU SEP 2 2010 WIZ046-047-051-052-056>060-062>072-040245- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 944 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...REST OF TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY GUSTY WEST WINDS ARE EXPECTED FRIDAY AFTERNOON AND NIGHT...WITH GUSTS TO NEAR 40 MPH POSSIBLE...AS A STRONG PRESSURE GRADIENT DEVELOPS OVER THE AREA WITH DEEPENING LOW PRESSURE. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY...AS A WARM FRONT AND THEN A COLD FRONT MOVE THROUGH THE REGION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED...THOUGH WIND REPORTS WILL BE APPRECIATED FRIDAY. LMZ643>646-040245- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 944 PM CDT THU SEP 2 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TONIGHT A SMALL CRAFT ADVISORY IS IN EFFECT LATER TONIGHT...FOR GUSTY WEST WINDS IN THE WAKE OF A DEPARTING COLD FRONT. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY A SMALL CRAFT ADVISORY IS IN EFFECT FRIDAY AND EARLY FRIDAY AFTERNOON...WITH A GALE WATCH FROM LATE FRIDAY AFTERNOON THROUGH EARLY SATURDAY MORNING. LOW PRESSURE WILL INTENSIFY AND MOVES ACROSS THE NORTHERN GREAT LAKES DURING THIS TIME. THE GUSTY WEST WINDS WILL GENERATE HIGH WAVES. GUSTY NORTHWEST WINDS AND HIGH WAVES SHOULD LINGER ON SATURDAY. THERE IS A CHANCE OF THUNDERSTORMS SUNDAY NIGHT THROUGH WEDNESDAY...AS A WARM FRONT...AND THEN A COLD FRONT MOVE THROUGH THE REGION. REM WWW.WEATHER.GOV/MKX
In the hours before
Local storm report, Sep 2, 9:55 PM CDT, 6 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
955 PM CDT THU SEP 02 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM TSTM WND DMG 1 E AVOCA 43.19N 90.31W
09/02/2010 IOWA WI LAW ENFORCEMENT
ONE TREE BLOWN DOWN ON STATE ROAD 133...BLOCKING ROAD.
0527 PM HAIL 1 E MADISON TRUAX AIRPO 43.14N 89.31W
09/02/2010 E0.25 INCH DANE WI TRAINED SPOTTER
0632 PM TSTM WND DMG STOUGHTON 42.92N 89.22W
09/02/2010 DANE WI TRAINED SPOTTER
LARGE LIMB DOWN...3 FEET IN DIAMETER WHICH FELL ON A
TRUCK IN THE ROAD.
0640 PM TSTM WND DMG LAKE MILLS 43.07N 88.91W
09/02/2010 JEFFERSON WI LAW ENFORCEMENT
COUNTY SHERIFF REPORTS TREE BRANCHES DOWN ACROSS LAKE
MILLS AND OAKLAND TOWNSHIP. TIME ESTIMATED FROM RADAR.
0649 PM TSTM WND GST JEFFERSON 43.01N 88.81W
09/02/2010 E60.00 MPH JEFFERSON WI NWS EMPLOYEE
0700 PM TSTM WND DMG 1 NW HARTFORD 43.33N 88.40W
09/02/2010 WASHINGTON WI FIRE DEPT/RESCUE
SIGNIFICANT ROOF DAMAGE TO 2 COMMERCIAL BUILDINGS 1 MILE
NORTHWEST OF HARTFORD CITY CENTER. THERE WAS ALSO DAMAGE
TO A COUPLE TREES IN THE SAME AREA.
0700 PM HAIL 1 SW OCONOMOWOC 43.10N 88.51W
09/02/2010 M0.75 INCH WAUKESHA WI NWS EMPLOYEE
HAIL FELL FROM 700 PM CDT TO 705 PM CDT.
0702 PM HAIL 1 NE OCONOMOWOC 43.12N 88.49W
09/02/2010 M0.25 INCH WAUKESHA WI TRAINED SPOTTER
REPORT FROM FORMER NWS EMPLOYEE.
0702 PM HAIL 1 SW OCONOMOWOC 43.10N 88.51W
09/02/2010 M0.88 INCH WAUKESHA WI NWS EMPLOYEE
0706 PM TSTM WND GST 3 SE SULLIVAN 42.98N 88.55W
09/02/2010 M46.00 MPH JEFFERSON WI OFFICIAL NWS OBS
0715 PM HAIL OCONOMOWOC 43.11N 88.50W
09/02/2010 M0.88 INCH WAUKESHA WI TRAINED SPOTTER
0715 PM TSTM WND DMG 1 NW SUSSEX 43.15N 88.23W
09/02/2010 WAUKESHA WI LAW ENFORCEMENT
COUNTY SHERIFF REPORTS POWER LINE BLOWN DOWN BY
THUNDERSTORM WIND GUST IN THE TOWN OF LISBON.
0715 PM TSTM WND DMG NASHOTAH 43.09N 88.40W
09/02/2010 WAUKESHA WI LAW ENFORCEMENT
COUNTY SHERIFF REPORTS A TREE BLOWN DOWN BY THUNDERSTORM
WIND GUST IN NASHOTAH. NO INFORMATION ON TREE SIZE.
0725 PM HAIL JACKSON 43.32N 88.16W
09/02/2010 E0.50 INCH WASHINGTON WI LAW ENFORCEMENT
COUNTY SHERIFF ESTIMATED PEA TO MARBLE SIZED HAIL IN
JACKSON.
0744 PM MARINE TSTM WIND N PORT WASHINGTON 43.38N 87.87W
09/02/2010 M42.00 MPH OZAUKEE WI C-MAN STATION
MEASURED 36 KNOT WIND.
&&
FRANKSLocal storm report, Sep 3, 12:21 AM CDT, 3 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1221 AM CDT FRI SEP 03 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1220 AM HEAVY RAIN 5 SW MADISON 43.03N 89.45W
09/03/2010 M1.74 INCH DANE WI TRAINED SPOTTER
24 HOUR TOTAL.
&&
HENTZThe office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 2, 7:02 PM CDT | Special Marine Warning | MKX | 118 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.